Thyroid UK
88,799 members103,400 posts

Morning side T3

Hi is anyone on here taking morning side T3.

I’ve been taking it for two weeks.

I felt pretty good on it for the first week.

I’m lucky to get it prescribed via the NHS.

Now I’m getting dizziness, head, arms and back aches.

I’m feeling very unsteady on my feet and very strange.

I’m taking 25micrograns split three times a day.

It is very strong fast and long lasting most certainly stronger than Tiromel.

The symptoms I kind of can relate to when I was taking Levo that didn’t agree with me.

I’m a non converter with the D102 gene fault.

Just wondering if anyone else taking it is getting the same kind of symptoms.

Thank you

2 Replies
oldestnewest

I took it for two weeks and yesterday went back to my Unipharma that a friend brings me from Greece. I thought Morningside was fine in the first week but by week two I realized my temperatures were low, around the 36.2 and even after a dose, they did not improve. I felt very tired and lethargic. Of course the dose is 20mcg per tablet and Unipharma is 25mcg but I was taking account of that and still it felt very weak. I had such hopes of it after years of the awful Mercury Pharma, so I am very disappointed.

Reply

Thank you thats interesting.

Thats exactly how I’m feeling more tired and my temperature dropped even lower.

Blood pressure dropped that doesn’t help as I have low blood pressure anyway.

Very dizzy, hot head, aching muscles and tight throat.

I wonder what could be causing it obviously the drug.

Gosh with all the controversy’s surrounding hypothyroidism it makes me wonder what is really in the drug.

I’m going to bring it up with my GP.

You and I are clearly being effected by it.

I’m going to go back on Tiromel and see if it makes a difference.

Like you said was feeling hopeful when I just started taking it.

Being a non converter with the gene defect why the hell aren’t the doctors and endos taking it more seriously.

Thank you take care.

1 like
Reply

You may also like...